| Catalog Number |
01.18.140 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
10/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 5 november 2019.Lot 163105: 35 items manufactured and released on 12-aug-2016.Expiration date: 2021-07-24.No anomalies found related to the problem.To date, 15 items of the same lot have been already sold without any similar reported event.
Event or Problem Description
Revision surgery preformed 1 year and 5 months after the primary due to instability caused by a loose stem.The patient had poor bone quality.The surgeon revised the head, stem, and liner and the surgery was completed successfully.